# SDR 98FDEA00110

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Engine: Ge CF680C2A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Press Switch
- Part number: 2NSN04333
- Condition: Failed
- Location: Nr 1 Position
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE LIGHT ILLUMINATED ON CLIMBOUT.  NR 1 FUEL FILTER CLOGGED LIGHT ON.  FOUND FUEL FILTER OK.  FOUND PRESSURE DIFFERENTIAL SWITCH BAD.  REMOVED AND REPLACED SWITCH, OPS NORMAL PER AML 73-34-11.  ENGINE LEAK CHECK GOOD.
